Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have irregular periods, hair on chin, chest and legs. Taken pill. Have back pain. Normal?

hey i havent been diagnosed with pcos yet but i was with an endocrinlogist there last week and he said its looking like i have it due to raised testerone levels i do not have the cysts on my ovarys as i got a scan last year. i have irregular periods, hair on chin , chest and back of legs. went on the pill for 7 months there and finished it in july of last year.. after 7 months of being off it i took my period last thursday.. properly without being off the pill.. its finishing off now but i still have back pain .. is this normal? the back pain is annoying.. its uncomfortable.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks foe the query.

Diagnosis of PCOS depends on three criteria- your lab reports, USG finding and your symptoms.
Since your symptoms and lab reports are positive, you may be having PCOS.

Pain abdomen during menstruation is more on first 3 days. It gradually decreases.
It is not severe following menstrual period.
I recommend you to get a MRI spine and consult a orthopedician for guidance.

hope this helps,
Dr Nilofer
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor